Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 331, NWS Norman, OK

May 12, 2009Cleveland County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 12, 2009, 7:43 AM CDT for Cleveland County, Oklahoma. It was in force for 47 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2009, 7:43 AM CDT (12:43 UTC)
Expired
May 12, 2009, 8:30 AM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Cleveland County, OK

The radar

The Norman radar (KTLX), 17 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:45 AM CDTHAIL 1.752 Nw Norman, OKTHE HAIL WAS REPORTED AT MAX WESTHEIMER AIRPORT.
May 12, 7:45 AM CDTHAIL 1.75Norman, OKREPORTED AT AIRPORT
May 12, 7:45 AM CDTHAIL 22 N Norman, OKREPORTED AT PORTER AND ROCK CREEK RD
May 12, 7:46 AM CDTHAIL 1.751 N Norman, OKFALLING 1 MILE NORTH OF DOWNTOWN
May 12, 7:46 AM CDTHAIL 1.75Norman, OKFALLING 1 MILE NORTH OF DOWNTOWN
May 12, 7:47 AM CDTHAIL 1Norman, OKNORTH SIDE OF DOWNTOWN
May 12, 7:49 AM CDTHAIL 1.41 Nne Norman, OK
May 12, 7:50 AM CDTHAIL 1.25Norman, OKREPORTED FROM NE SIDE OF TOWN
May 12, 7:57 AM CDTHAIL 12 Ne Norman, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.7 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 121243
SVROUN
OKC027-121330-
/O.NEW.KOUN.SV.W.0331.090512T1243Z-090512T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
743 AM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 830 AM CDT

* AT 743 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER WESTERN NORMAN...4 MILES WEST OF DOWNTOWN
  NORMAN...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL HAS BEEN 
  REPORTED WITH THIS STORM IN NORMAN.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

* LOCATIONS IN THE WARNING INCLUDE LAKE THUNDERBIRD...NOBLE...
  NORMAN...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER LAKE AND
  STELLA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 109 AND 117.

LAT...LON 3512 9740 3514 9741 3516 9744 3520 9750
      3527 9756 3538 9743 3538 9720 3514 9717
TIME...MOT...LOC 1243Z 241DEG 23KT 3523 9750

$$


CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:16 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 12, 6:16 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
616 AM CDT TUE MAY 12 2009

.AVIATION...
WIDESPREAD IFR AND LIFR CEILINGS AND VISIBILITIES ARE EXPECTED TO
IMPROVE SLOWLY THIS MORNING. GENERALLY VFR CONDITIONS ARE EXPECTED
BY LATE AFTERNOON OR EARLY EVENING... BUT MVFR CEILINGS WILL BE
LIKELY AGAIN AFTER DARK AT KPNC... KOKC... AND KOUN.  A FEW
THUNDERSTORMS WILL BE POSSIBLE AT MOST SITES... BUT THE HIGHEST
CHANCE THIS MORNING WILL BE KOKC AND KOUN... WHILE BETWEEN 13/00Z
AND 13/06Z THE GREATEST CHANCES WILL BE KCSM... KHBR... KLAW...
AND KSPS... BUT ONLY KHBR IS 30 PERCENT OR MORE.

&&

.PREV DISCUSSION... /ISSUED 407 AM CDT TUE MAY 12 2009/

DISCUSSION...
THE COMPLICATED WEATHER PATTERN CONTINUES... AS A SERIES OF WAVES
MOVE THROUGH THE WESTERLY FLOW ALOFT. WE START OUT THIS MORNING
WITH JUST A FEW SMALL ECHOES ON RADAR... AND WIDESPREAD LOW CLOUDS
WITH SOME AREAS OF FOG. AS A WEAK IMPULSE MOVES THROUGH THE UPPER-
LEVEL FLOW TODAY... AND AS ISENTROPIC LIFT OVER THE COOL AIR AT
THE SURFACE CONTINUES... RAIN CHANCES WILL BE ON THE INCREASE THIS
MORNING. BY AFTERNOON... SOME BREAKS IN THE CLOUD COVER SHOULD
ALLOW MOST OF OUR AREA TO BE WARMER THAN THE PAST SEVERAL DAYS.

MOST OF THE AREA SHOULD REMAIN DRY... MEANING RAIN-FREE...
TONIGHT. HOWEVER... THERE ARE INDICATIONS THAT SOME SEVERE STORMS
MAY BREAK OUT OVER WEST TEXAS... AND SOME OF THESE STORMS MAY
SURVIVE LONG ENOUGH TO ENTER OUR SOUTHWESTERN COUNTIES THIS
EVENING.

FOR WEDNESDAY... A COLD FRONT WILL MOVE INTO OKLAHOMA... AND WILL
GREATLY INCREASE THE CHANCES FOR WIDESPREAD STORMS ONCE AGAIN. THE
STORMS ARE LIKELY TO FORM LATE IN THE DAY... AND LAST WELL INTO
THE NIGHT. REMAINING BOUNDARIES... MOISTURE... ETC... WILL ALLOW
CONTINUING CHANCES OF SHOWERS AND STORMS INTO THURSDAY.

AFTER A BRIEF BREAK IN THE ACTION ON FRIDAY... ANOTHER COLD FRONT
ENTERS THE SCENE FRIDAY EVENING AND SATURDAY... ONCE AGAIN
BRINGING A HIGHER CHANCE OF WIDESPREAD RAIN AND THUNDERSTORMS.

FOR SUNDAY INTO EARLY NEXT WEEK... COOL HIGH PRESSURE BUILDS INTO
THE SOUTHERN PLAINS... AND SHOULD PROVIDE A FEW QUIET DAYS WITH
MILD TEMPERATURES AND RELATIVELY DRY AIR.

WITH A FEW MAJOR EXCEPTIONS... THE GFS MOS WAS ADEQUATE FOR THIS
FORECAST PACKAGE. HOWEVER... MANUAL INTERVENTION WAS REQUIRED FOR
TEMPERATURES AND POPS IN MOST PERIODS THROUGH SATURDAY. A FEW
MISCELLANEOUS ADJUSTMENTS WERE ALSO NEEDED TO FIX UNREALISTIC
GRADIENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  77  68  83  58 /  50  10  20  60
HOBART OK         82  67  87  58 /  30  20  10  30
WICHITA FALLS TX  84  69  90  62 /  30  10  10  20
GAGE OK           79  68  78  50 /  40  10  10  20
PONCA CITY OK     73  69  81  55 /  60  10  30  50
DURANT OK         79  68  87  66 /  40  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

24/23/23
Hazardous weather outlook, May 12, 5:00 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT TUE MAY 12 2009

OKZ004>048-050>052-TXZ083>090-121700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT TUE MAY 12 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHWEST OF A LINE FROM ERICK... TO
HOBART... TO FREDERICK... TO SEYMOUR.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH 11 PM.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WINDS TO 65 MPH WILL BE POSSIBLE.
TORNADOES ALSO WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 5 PM UNTIL
11 PM.

DISCUSSION...
A DRY LINE IS FORECAST TO BECOME BETTER DEFINED DURING THE DAY OVER
WEST TEXAS. BY EARLY EVENING... THE DRY LINE WILL EXTEND FROM
CENTRAL PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES SOUTHWARD THROUGH
THE TEXAS SOUTH PLAINS... ROUGHLY FROM NEAR GUYMON TO AMARILLO TO
LUBBOCK AND SOUTHWARD. MEANWHILE A SLOW-MOVING FRONT... CURRENTLY
LYING WEST TO EAST ACROSS CENTRAL TEXAS... WILL LIFT NORTHWARD AS A
WARM FRONT AND BY EARLY EVENING IS FORECAST TO BE NEAR THE RED RIVER
IN FAR SOUTHWESTERN AND SOUTH CENTRAL OKLAHOMA. THESE TWO BOUNDARIES
WILL INTERSECT IN NORTHWESTERN TEXAS... MOST LIKELY SOMEWHERE
BETWEEN AMARILLO AND LUBBOCK. THE GENERAL AREA NEAR THIS BOUNDARY
INTERSECTION WILL BE A FAVORED AREA FOR THUNDERSTORM INITIATION LATE
THIS AFTERNOON. THUNDERSTORMS WILL THEN MOVE TO THE EAST OR
NORTHEAST... POSSIBLY REACHING SOUTHWESTERN OKLAHOMA AND WESTERN
PARTS OF NORTH TEXAS DURING THE EARLY TO MID EVENING. THE FORECAST
COMBINATION OF MODERATE TO STRONG INSTABILITY... AND VERTICAL WIND
SHEAR... WILL BE FAVORABLE FOR ORGANIZED SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN CONCERNS... BUT TORNADO POTENTIAL WILL BE ENHANCED WITH ANY
SUPERCELL THAT TRACKS NEAR OR SLIGHTLY NORTH OF THE WARM FRONT.

ANY STORMS THAT MOVE INTO THE RISK AREA THIS EVENING WILL LIKELY
WEAKEN AFTER DARK AS THEY MOVE FARTHER EAST AWAY FROM THE AREA OF
MAXIMUM INSTABILITY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY AND NIGHT THROUGH SATURDAY
NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT ACROSS MOST OF THE MAIN BODY OF OKLAHOMA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

24

In the hours before

Special weather statement, May 12, 4:46 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
446 AM CDT TUE MAY 12 2009

OKZ038-121015-
COMANCHE OK-
446 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF HULEN... OR ABOUT
10 MILES SOUTHEAST OF LAWTON... AT 445 AM CDT...MOVING NORTHEAST AT
25 MPH. THIS STORM WILL PRODUCE BRIEF HEAVY RAIN... AND POSSIBLY
SMALL HAIL.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN COMANCHE COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

CMS
Special weather statement, May 12, 5:44 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 AM CDT TUE MAY 12 2009

OKZ027-039-121115-
GRADY OK-STEPHENS OK-
544 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND STEPHENS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF MARLOW AT 544 AM
CDT...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL PRODUCE BRIEF
HEAVY RAIN... AND POSSIBLY SMALL HAIL.

PEOPLE IN GRADY AND STEPHENS COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 12, 6:46 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
646 AM CDT TUE MAY 12 2009

OKZ040>042-121215-
MURRAY OK-GARVIN OK-PONTOTOC OK-
646 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...MURRAY AND PONTOTOC
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF ROFF AT 646 AM
CDT...MOVING EAST AT 25 MPH. THIS STORM WILL PRODUCE BRIEF HEAVY
RAIN... AND POSSIBLY SMALL HAIL.

PEOPLE IN GARVIN...MURRAY AND PONTOTOC COUNTIES...INCLUDING THE CITY
OF ADA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 12, 6:53 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
653 AM CDT TUE MAY 12 2009

OKZ027-121230-
GRADY OK-
653 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF CHICKASHA AT 653
AM CDT...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS ABOUT 10
MILES EAST OF RUSH SPRINGS.  THESE STORMS WILL PRODUCE BRIEF HEAVY
RAIN... AND POSSIBLY SMALL HAIL.

PEOPLE IN GRADY COUNTY...INCLUDING THE CITY OF CHICKASHA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 12, 7:32 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
732 AM CDT TUE MAY 12 2009

OKZ042-121300-
PONTOTOC OK-
732 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF VANOSS AT 732 AM
CDT...MOVING NORTHEAST AT 15 MPH.

PEOPLE IN PONTOTOC COUNTY...INCLUDING THE CITY OF ADA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

CMS
Special weather statement, May 12, 7:35 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 AM CDT TUE MAY 12 2009

OKZ029-121300-
CLEVELAND OK-
735 AM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF NORMAN AT 735 AM
CDT...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL PRODUCE BRIEF VERY HEAVY RAIN... AND SMALL HAIL.

PEOPLE IN CLEVELAND COUNTY...INCLUDING THE CITIES OF NORMAN AND
OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:22 AM CDTSevere Thunderstorm WarningOUNGrady, McClain23 min
May 12, 8:07 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole53 min
May 12, 8:14 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole46 min
May 12, 8:20 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma40 min
May 12, 8:36 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay54 min
May 12, 8:51 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole39 min
May 12, 8:57 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma48 min
May 12, 9:33 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole42 min
May 12, 9:45 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie47 min
May 12, 9:49 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne41 min
May 12, 10:08 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole52 min
May 12, 11:39 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.